# SDR USAA2011122000011

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 63,789 hours, 42,978 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063213
- Part serial: WYG35372
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 65,250 hours, 44,800 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ON CLIMBOUT FROM IAH AT STANDARD THRUST -90.6 PERCENT N1- SETTING, THE NR 2 ENGINE N1 INCREASED TO 99 PERCENT MOMENTARILY THEN BACK TO NORMAL.  THIS OCCURED SEVERAL TIMES.  THE AUTO THROTTLES WERE DISCONNECTED WITH NO HELP - DID NOT TURN OFF PMC'S.  STOPPED WHEN THRUST WAS REDUCED - N1 BELOW 90 PERCENT NOW.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT CLT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE PMC PER AMM 73-21-04 WITH NO HELP.  REMOVED AND REPLACED THE NR 2 ENGINE MEC PER J/C 03L50673003.  OPERATIONAL CHECKS ACCOMPLISHED PER J/C 03L10171001 AND J/C 03L50672010.
